# SDR SWIA200820666

- Difficulty date: December 12, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 16,024 hours, 13,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6660 - EMERGENCY LIGHT INOP AT MAIN CABIN DOOR.  REPAIRED WIRE.
